# SDR ASOA20120322042

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 29,127 hours, 27,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9712131
- Condition: Frozen
- Location: Zone 100
- Part time: 21,621 hours, 22,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL, MX R & R THE NR 2 PACK ACM, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
